MAUDE Adverse Event Report: LIMACORPORATE S.P.A. SMR SHOULDER SYSTEM; LINER FOR METAL-BACK (UHMWPE) LINER STANDARD

LIMACORPORATE S.P.A. SMR SHOULDER SYSTEM; LINER FOR METAL-BACK (UHMWPE) LINER STANDARD
Model Number 1377.50.010
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Medical device site infection (4845)
Date of Event 03/23/2026
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Review of manufacturing and sterilization record did not highlight any anomaly on involved batches.The manufacturer will submit a final report as soon as the investigation is completed.
 
Event or Problem Description
Revision surgery occurred on (b)(6) 2026, due to infection.During the revision all pre-existing components has been explanted: smr cementless finned stem (pn 1304.15.200, lot.2102987, ster.2100108); smr humeral head d.48 h.16mm (pn 1321.09.481, lot.2101790, ster.2100079); smr ecc.Adaptor taper standard (pn 1330.15.274, lot.2115996, ster.2100280); smr finned humeral body (pn 1350.15.110, lot.2114697, ster.2100274); smr metal-back glenoid std (pn 1375.21.010, lot.2100627, ster.2100093); liner f.Met.Back glen.Standard (pn 1377.50.010, lot.21at1aa, ster.2100306); bone screw ø6,5 h.30mm (pn 8420.15.030, lot.2120657, ster.2100314); bone screw ø6,5 h.30mm (pn 8420.15.030, lot.2121636, ster.2100334).And following new components have been implanted: finned stem dia.21mm l.80mm (pn 1304.15.210); finned humeral body medium (pn 1350.15.110); eccentrical 4mm adaptor taper (pn 1330.15.274); humeral head dia.50 h.21mm (pn 1324.09.501).Surgery has been completed as intended.Previous surgery was performed on (b)(6) 2021.Patient is female, date of birth: (b)(6)1953.Event occurred in the united states.

Brand Name
SMR SHOULDER SYSTEM
Common Device Name
LINER FOR METAL-BACK (UHMWPE) LINER STANDARD
Manufacturer (Section D)
LIMACORPORATE S.P.A.
via nazionale, 52
villanova di san daniele, udine 33038
IT  33038
Manufacturer Contact
via nazionale, 52
villanova di san daniele, udine 33038
MDR Report Key25200761
Report Number3008021110-2026-00210
Device Sequence Number10096423
Product Code PHX
UDI-Device Identifier08033390002608
UDI-Public8033390002608
Combination Product (Y/N)N
PMA/510(K) Number
K113254
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2021
Device Explanted Year2026
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Other
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 05/18/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Device Model Number1377.50.010
Device Lot Number21AT1AA
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date05/18/2026
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age73 YR
Patient SexFemale